# SDR AALA201811149019

- Difficulty date: November 9, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 70,978 hours, 8,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GIG - THE AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT AT ATTENDANT SEAT 2LH FWD IS INOP.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY AT ATTENDANT SEAT 2LH FWD IAW AMM 25-64-01, OPS TEST.  GOOD FOR SVC.
